MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. BASIXCOMPAK¿; ANGIOGRAPHIC INJECTOR AND SYRINGE

MERIT MEDICAL SYSTEMS, INC. BASIXCOMPAK¿; ANGIOGRAPHIC INJECTOR AND SYRINGE
Catalog Number IN4352/K
Medical Device Problem Codes Material Separation (1562); Detachment of Device or Device Component (2907); Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow-up will be submitted when the evaluation is complete.
 
Event or Problem Description
Our angiography department has encountered a problem with the merit inflator reference in4352.On (b)(6) 2025, the inflator handle ended up in the nurse's hand.No patient details or injury was reported.Hospital angiography department reports placing the batch on quarantine.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.On inspection, under magnification the o ring was not seated properly leaving a gap between the gauge and the barrel.This complaint is confirmed.The root cause is misalignment of the o-ring during assembly.A search of the complaint database was performed and one similar complaint for this lot number was found.The device history record was reviewed, and no exception documents were found.Nonconformances of this nature are monitored by the engineering, quality, and management team members.
 
Event or Problem Description
Additional information was received in a meeting on 15oct2025.The france team confirmed they had an inability to deflate balloon occur on one unit during a coronary angioplasty of the left coronary trunk.The handle stayed attached but would not deflate.They were able to use another inflator, and the patient suffered no harm.

Brand Name
BASIXCOMPAK¿
Common Device Name
ANGIOGRAPHIC INJECTOR AND SYRINGE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX  22630
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX   22630
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan 
MDR Report Key22952880
Report Number1721504-2025-00327
Device Sequence Number9894040
Product Code PTM
UDI-Device Identifier00884450638347
UDI-Public00884450638347
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIN4352/K
Device Lot NumberI3129673
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown